WoRMS name details
Tegula ligulata (Menke, 1851)
575694 (urn:lsid:marinespecies.org:taxname:575694)
unaccepted > superseded combination
Species
- Subspecies Tegula ligulata ligulata (Menke, 1851) accepted as Agathistoma ligulatum ligulatum (Menke, 1851) (unaccepted > superseded combination)
- Subspecies Tegula ligulata mariamadrae Pilsbry & H. N. Lowe, 1932 accepted as Agathistoma ligulatum mariamadrae (Pilsbry & H. N. Lowe, 1932) (unaccepted > superseded combination)
- Subspecies Tegula ligulata mariamadre [sic] accepted as Agathistoma ligulatum mariamadrae (Pilsbry & H. N. Lowe, 1932) (unaccepted > misspelling - incorrect subsequent spelling)
marine
(of Trochus ligulatus Menke, 1851) Menke, C. T. (1851). Conchylien von Mazatlan mit kritischen Anmerkungen. <em>Zeitschrift für Malakozoologie.</em> 7(11): 161-173 ["1850"; 30 April 1851]; 7(12): 177-190 ["1850"; 30 April 1851]; 8(2): 17-25 [30 June 1851]; 8(3): 33-38 [15 July 1851]., available online at https://www.biodiversitylibrary.org/page/16300461
page(s): 7(11): 173 [details]
page(s): 7(11): 173 [details]
MolluscaBase eds. (2025). MolluscaBase. Tegula ligulata (Menke, 1851). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=575694 on 2025-03-26
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
(of Trochus ligulatus Menke, 1851) Menke, C. T. (1851). Conchylien von Mazatlan mit kritischen Anmerkungen. <em>Zeitschrift für Malakozoologie.</em> 7(11): 161-173 ["1850"; 30 April 1851]; 7(12): 177-190 ["1850"; 30 April 1851]; 8(2): 17-25 [30 June 1851]; 8(3): 33-38 [15 July 1851]., available online at https://www.biodiversitylibrary.org/page/16300461
page(s): 7(11): 173 [details]
basis of record Keen, A. M. (1971). Sea Shells of Tropical West America. Marine mollusks from Baja California to Peru. ed. 2. Stanford University Press. xv, 1064 pp., 22 pls.
page(s): 338 [details]
page(s): 7(11): 173 [details]
basis of record Keen, A. M. (1971). Sea Shells of Tropical West America. Marine mollusks from Baja California to Peru. ed. 2. Stanford University Press. xv, 1064 pp., 22 pls.
page(s): 338 [details]
Other




